# SDR CA151207015

- Difficulty date: December 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,940 hours
- Engine: Pwc PW150A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483025
- Condition: Failed
- Location: Rt Mlg Door
- Part time: 2,525 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE LANDING GEAR CAUTION LIGHT CAME ON AND THE QRH ALTERNATE LANDING GEAR EXTENSION PROCEDURE WAS COMPLETED WITHOUT INCIDENT BEFORE LANDING.  AFTER INVESTIGATING RELEVANT PSEU CODES, THE RH MLG DOOR SOLENOID SEQUENCE VALVE WAS FOUND INOPERATIVE AND REPLACED WITH SATISFACTORY CHECKS CARRIED OUT.
